# SDR MASA200600129

- Difficulty date: January 20, 2006
- Submitted: January 25, 2006
- Operation: Air carrier
- Aircraft: N27314
- Make and model: Cndair CL6002B19
- Aircraft serial: 7314
- Aircraft time: 17,977 hours, 13,293 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 6089 PHX -  E-EXIT OFF SWITCH LIGHT LAMP INOP.  MX RELAMPED.
